Studies in Applied Mathematics

Cover image for Vol. 138 Issue 1

Edited By: Jianke Yang

Impact Factor: 1.364

ISI Journal Citation Reports © Ranking: 2015: 52/254 (Mathematics Applied)

Online ISSN: 1467-9590

  • Thumbnail of cover image for Vol. 121 Issue 4

    November 2008

    Volume 121, Issue 4, Page 337-431

  • Thumbnail of cover image for Vol. 121 Issue 3

    October 2008

    Volume 121, Issue 3, Page 223-335

  • Thumbnail of cover image for Vol. 121 Issue 2

    August 2008

    Volume 121, Issue 2, Page 117-221

  • Thumbnail of cover image for Vol. 121 Issue 1

    July 2008

    Volume 121, Issue 1, Page 1-116

  • Thumbnail of cover image for Vol. 120 Issue 4

    May 2008

    Volume 120, Issue 4, Page 333-423

  • Thumbnail of cover image for Vol. 120 Issue 3

    April 2008

    Volume 120, Issue 3, Page 213-332

  • Thumbnail of cover image for Vol. 120 Issue 2

    February 2008

    Volume 120, Issue 2, Page 105-212

  • Thumbnail of cover image for Vol. 120 Issue 1

    January 2008

    Volume 120, Issue 1, Page 1-104

SEARCH

SEARCH BY CITATION